# SDR SWIA2020021848621

- Difficulty date: December 3, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-379
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH SEAT RAIL RBL9  FLOOR FITTINGS X2 CORRODED BETWEEN FS349.00 AND FS379.00. FLAGGED   (C-CHECK) RO 2/14/2020   ORDERED AND RECEIVED RH SEAT RAIL RBL9  FLOOR FITTINGS X2 CORRODED BETWEEN FS349.00 AND FS379.00.INSTALLED ON JOB91513340 OP 539 TRANS# 19937221
